They are ineffective, and worse I get an allergic reaction from the new inactive ingredients
Be very careful. I took Benadryl for years. Suddenly I became allergic to it for no reason. The absolutely worst allergic reaction I ever had was to this mostly because i took it as Tylenol Pm and had a reaction to it. My (bleepin) doctor had me take Benadryl in high doses to combat the affects but little did he know it was the same. (I trusted the doctor and never even thought about anything odd) till my throat started closing up with hives. Then I looked the drug(s)up. Ran to the ER and got a massive injection of cortisone. that doctor went out of business not because I did anything. but if you have an allergic reaction to anything ,STOP using it and just find something similiar. Good luck.
- Benadryl Information for Consumers
- Benadryl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benadryl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2011 • 1 answer
Posted 28 Oct 2013 • 2 answers
Posted 8 Sep 2014 • 1 answer
Benadryl Allergy & Cold - I am having an allergic reaction so I took benadryl. My question is can I?
Posted 1 Nov 2014 • 1 answer
Posted 26 Apr 2016 • 1 answer